REGULARITIES OF GROUND STATES OF QUANTUM FIELD MODELS

Access this Article

Search this Article

Author(s)

Abstract

Regularities and higher order regularities of ground states of quantum field models are investigated through the fact that asymptotic annihilation operators vanish ground states. Moreover, a sufficient condition for the absence of a ground state is given.

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 61(2), 321-372, 2007

    Graduate School of Mathematics, Kyushu University

Codes

  • NII Article ID (NAID)
    110006377526
  • NII NACSIS-CAT ID (NCID)
    AA10994346
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    1340-6116
  • Data Source
    NII-ELS  IR  J-STAGE 
Page Top